Table of Contents
Journal of Discrete Mathematics
Volume 2013 (2013), Article ID 450481, 10 pages
Research Article

-Pascal and -Wronskian Matrices with Implications to -Appell Polynomials

Department of Mathematics, Uppsala University, P.O. Box 480, 751 06 Uppsala, Sweden

Received 19 June 2012; Accepted 2 December 2012

Academic Editor: Franck Petit

Copyright © 2013 Thomas Ernst. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Thomas Ernst, “ -Pascal and -Wronskian Matrices with Implications to -Appell Polynomials,” Journal of Discrete Mathematics, vol. 2013, Article ID 450481, 10 pages, 2013. doi:10.1155/2013/450481